On a conjecture of Tutte concerning minimal tree numbers

Share/Save/Bookmark

Göbel, F. and Jagers, A.A. (1979) On a conjecture of Tutte concerning minimal tree numbers. Journal of Combinatorial Theory, Series B, 26 (3). pp. 346-348. ISSN 0021-9800

open access
[img]
Preview
PDF
141kB
Abstract:A counterexample is given to a conjecture by Tutte on the minimum number of spanning trees that a 3-connected planar graph with a prescribed number of edges may have.
Item Type:Article
Copyright:© 1979 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/68466
Official URL:http://dx.doi.org/10.1016/0095-8956(79)90010-8
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page